JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Belaid Bouikhalene    
    Email: bbouikhalene@yahoo.fr  

Département de Mathématiques et Informatique
Faculté des Sciences BP 133,
14000 Kénitra

    Research Areas :  
Other :  
    Articles: On the Stability of A Class of Functional Equations   Volume 4, Issue 5
    The Stability of Some Linear Functional Equations   Volume 5, Issue 2
    On Hyers-Ulam Stability of Generalized Wilson's Equation   Volume 5, Issue 4
    On Hyers-Ulam Stability of a Special Case of O'Connor's and Gajda's Functional Equations   Volume 6, Issue 2
    Hyers-Ulam stability of the Generalized Trigonometric Formulas   Volume 7, Issue 2
    Hyers-Ulam Stability of the Generalized Quadratic Functional Equation in Amenable Semigroup   Volume 8, Issue 2
    Hyers-Ulam-Rassias Stability of the $K$-Quadratic Functional Equation   Volume 8, Issue 3

      search [advanced search] copyright 2003 terms and conditions login